# SDR SWIA971157

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB, INCURRED A LIGHTNING STRIKE.  RETURNED TO AIRPORT.  COMPLIED WITH LIGHTING INSPECTION AT MAINTENANCE BASE.
